메뉴 건너뛰기




Volumn 265, Issue 1-3, 2003, Pages 351-356

Independent sets of maximum weight in (p,q)-colorable graphs

Author keywords

Independent set; Polynomial algorithm; Weighted graph

Indexed keywords


EID: 84867964747     PISSN: 0012365X     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0012-365X(02)00877-4     Document Type: Article
Times cited : (9)

References (16)
  • 3
    • 84987013936 scopus 로고
    • On graphs with polynomially solvable maximum-weight clique problem
    • E. Balas, Ch.S. Yu, On graphs with polynomially solvable maximum-weight clique problem, Networks 19 (1989) 247-253.
    • (1989) Networks , vol.19 , pp. 247-253
    • Balas, E.1    Yu, Ch.S.2
  • 5
    • 84959695157 scopus 로고
    • On coloring the nodes ofa network
    • R.L. Brooks, On coloring the nodes ofa network, Proc. Cambridge Phil. Soc. 37 (1941) 194-197.
    • (1941) Proc. Cambridge Phil. Soc. , vol.37 , pp. 194-197
    • Brooks, R.L.1
  • 6
    • 0022161446 scopus 로고
    • The complexity ofgeneralized clique packing
    • D.G. Corneil, The complexity ofgeneralized clique packing, Discrete Appl. Math. 12 (1985) 233-239.
    • (1985) Discrete Appl. Math. , vol.12 , pp. 233-239
    • Corneil, D.G.1
  • 11
    • 0001500094 scopus 로고
    • On maximal independent sets ofvertices in claw-free graphs
    • G.J. Minty, On maximal independent sets ofvertices in claw-free graphs, J. Combin. Theory Ser. B 28 (1980) 284-304.
    • (1980) J. Combin. Theory Ser. B , vol.28 , pp. 284-304
    • Minty, G.J.1
  • 12
    • 0038290871 scopus 로고    scopus 로고
    • A revision ofMinty's algorithm for 2nding a maximum weight stable set of a claw-free graph
    • D. Nakamura, A. Tamura, A revision ofMinty's algorithm for 2nding a maximum weight stable set of a claw-free graph, J. Oper. Res. Soc. Japan 44 (2) (2001) 194-204.
    • (2001) J. Oper. Res. Soc. Japan , vol.44 , Issue.2 , pp. 194-204
    • Nakamura, D.1    Tamura, A.2
  • 13
    • 0040935812 scopus 로고
    • A note on stable sets and coloring ofgraphs
    • S. Poljak, A note on stable sets and coloring ofgraphs, Comment. Math. Univ. Carolinae 15 (1974) 307-309.
    • (1974) Comment. Math. Univ. Carolinae , vol.15 , pp. 307-309
    • Poljak, S.1
  • 15
    • 0002270846 scopus 로고
    • Algorithme de recherche d'un stable de cardinalitQe maximum dans un graphe sans Qetoile
    • N. Sbihi, Algorithme de recherche d'un stable de cardinalitQe maximum dans un graphe sans Qetoile, Discrete Math. 29 (1980) 53-76.
    • (1980) Discrete Math , vol.29 , pp. 53-76
    • Sbihi, N.1
  • 16
    • 0001228780 scopus 로고
    • A new algorithm for generating all the maximal independent sets
    • S. Tsukiyama, M. Ide, H. Ariyoshi, I. Shirakawa, A new algorithm for generating all the maximal independent sets, SIAM J. Comput. 6 (1977) 505-517.
    • (1977) SIAM J. Comput. , vol.6 , pp. 505-517
    • Tsukiyama, S.1    Ide, M.2    Ariyoshi, H.3    Shirakawa, I.4


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.